MAUDE Adverse Event Report: SWIFT HEALTH SYSTEMS. INC. INBRACE TEETH STRAIGHTENING SYSTEM; ORTHODONTIC APPLIANCE

SWIFT HEALTH SYSTEMS. INC. INBRACE TEETH STRAIGHTENING SYSTEM; ORTHODONTIC APPLIANCE
Model Number 8131
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient experienced a palatal swelling between the upper front teeth while wearing inbrace appliance system.The upper smartwire was cut, removed and replaced to finish the treatment.
 
Event or Problem Description
It was reported that the patient's upper smartwire was cut in half due a palatal swelling between the upper front teeth.The smartwire was pushing on the palate and had to be removed.The orthodontist removed the wire and requested a wire replacement.

Brand Name
INBRACE TEETH STRAIGHTENING SYSTEM
Common Device Name
ORTHODONTIC APPLIANCE
Manufacturer (Section D)
SWIFT HEALTH SYSTEMS. INC.
irvine CA
Manufacturer (Section G)
SWIFT HEALTH SYSTEMS, INC
5 goodyear
irvine CA 92618
Manufacturer Contact
alicia mszyca
5 goodyear
irvine, CA 92618
9497742239
MDR Report Key16406097
Report Number3023370823-2023-00002
Device Sequence Number11595051
Product Code DZC
UDI-Device Identifier00850018135122
UDI-Public(01)00850018135122(10)WO145136(11)221207
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K203442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8131
Device Catalogue Number8131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale